MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-539
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that while outside of procedure, the precision aiming device (pad) would not fully tighten though the screw of the guide was tightened.There was no patient present at the time of the issue.

Brand Name
BIOPSY GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7064194
Report Number1723170-2017-04843
Device Sequence Number821097
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-539
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1